# SDR CA151015008

- Difficulty date: September 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER CONCLUDED THAT NR 1 ENGINE WILL BE REMOVED DUE TO OIL SMELL IN THE CABIN. THE SYMPTOMS HAD NOT BEEN RESOLVED AT LAST SHOP VISIT AT SEA (MARCH 2015) AND SEA COULD NOT FIND ANY ANOMALY.
